Approximate Analysis of Open M/M/C/K Queueing Networks

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 381
  • Download : 0
Publisher
Elsivier Science Publishers
Issue Date
1993
Language
ENG
Citation

2nd International Conference on Queueing Networks with Finite Capacity, v.0, no.0, pp.113 - 126

URI
http://hdl.handle.net/10203/114126
Appears in Collection
EE-Conference Papers(학술회의논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0